# SDR CALA2009031300138

- Difficulty date: March 11, 2009
- Submitted: March 13, 2009
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 43,965 hours, 10,923 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PU90461R3
- Part serial: 2927
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FWD LAV SMOKE ALARM SOUNDED EICAS MESSAGE LAV SMOKE, UNABLE TO SILENCE ALARM.  FIRST OFFICER FELT HEAT UNDER SINK FIRE EXTINGUISHER.  FIRST OFFICER ALSO SMELLED A FAINT ELECTRICAL SMELL IN FWD LAV.  PERFORMED DETAILED VISUAL INSPECTION OF FWD LAV "A" ELECTRICAL SYSTEMS, TOILET, WATER HEATER, HEAT STRIP UNDER SINK M, ALL NORMAL INDICATIONS.  DUE TO PREVIOUS HISTORY PLACARDING FWD LAV A INOPERATIVE.  REMOVED AND REPLACED FWD LAV SMOKE DETECTOR.  OPERATIONAL CHECKS NORMAL AFTER SEVERAL OPERATION CHECKS.  PLACARD REMOVED.  OK TO CONTINUE.  P/N REMOVED 19-2614-3-0001, S/N 2927, ON 3367.
